MAUDE Adverse Event Report: MPRI ARCTIC FRONT ADVANCE® CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION

MPRI ARCTIC FRONT ADVANCE® CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number 2AF284
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 02/26/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Product event summary: the data files were returned and analyzed.The data files showed that 16 applications were performed with balloon catheter, 2af284 with lot number 00329, without any issue on the date of the event.Clinical issues were encountered during the procedure.There is no indication of relation of adverse event to the performance and malfunction of the product.The physical product was not returned for investigation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that after a successful cryo ablation procedure, pericardial effusion was evident through intracardiac echocardiography (ice) imaging.Measures were taken to optimize blood pressure and heart rate.Pericardiocentesis, open chest procedure, cardiopulmonary resuscitation (cpr), and blood transfusions were performed.The patient is deceased.The cause of death was cardiac tamponade.

Brand Name
ARCTIC FRONT ADVANCE® CARDIAC CRYOABLATION CATHETER
Common Device Name
PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9879081
Report Number2649622-2020-06190
Device Sequence Number13602227
Product Code OAE
UDI-Device Identifier00643169878365
UDI-Public00643169878365
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P100010/S015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2020
Device Model Number2AF284
Device Catalogue Number2AF284
Device Lot Number00329
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2020
Initial Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4FC12 SHEATH, 990063-020 MAPPING CATHETER
Outcome Attributed to Adverse Event Death;
Patient Age63 YR
Patient Weight77